Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Normet Tablet?

I started on NORMET tablets due to an intestinal disturbance and mild fever. Have had two doses so far. Am experiencing a lot of discomfort and tightness just below the sternum. Have had antacids and donstal but does not seem to give any relief. Is it a side effect of normet or something else?
Tue, 21 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Common side effects of normet include stomach upset, abdominal cramps, metallic taste, heartburn, and flatulence.

Based on the history you seem to have developed gastritis apparently caused by this medicine.

I suggest you to take a proton pump inhibitor for the treatment of gastritis however if the symptoms persist consult your doctor to rule out other causes.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Mohammed Taher Ali
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Antacid


Loading Online Doctors....
What Are The Side Effects Of Normet Tablet?

Hi, Common side effects of normet include stomach upset, abdominal cramps, metallic taste, heartburn, and flatulence. Based on the history you seem to have developed gastritis apparently caused by this medicine. I suggest you to take a proton pump inhibitor for the treatment of gastritis however if the symptoms persist consult your doctor to rule out other causes. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Mohammed Taher Ali